# SDR 2008UALA03149

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N6827
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEAKING ASPIRATOR.  THERE IS NO PHYSICAL DAMAGE TO THE ASPIRATOR.  REPLACED ASPIRATOR.
